# SDR UALA2012050202592

- Difficulty date: May 1, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 83,589 hours, 13,398 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1153
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1153, RBL 23 - 42, FLOORBEAM CAP CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 53-00-07.  FABRICATED NEW FLOORBEAM CAP IAW SRM 51-40-05 AND INSTALLED IAW SRM 51-40-02.
